# SDR 02FDEA00836

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 33,102 hours, 22,553 cycles
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GO-AROUND DUE TO ONLY 2 GREEN LANDING GEAR LIGHT ON FORWARD LANDING GEAR PANEL, OVERHEAD LANDING PANEL 3 GREEN AS NORMAL. DURING GO-AROUND FORWARD GREEN NOSE GEAR LIGHT CAME ON.  NORMAL LANDING ON SECOND PASS.  LANDING GEAR INDICATING PANELS SYSTEM NR 1 NOSE GEAR DOWN LOCK INDICATOR INOPERATIVE.  REMOVED AND REPLACED MICRO SWITCH 40GB IAW AMM.  OPS CHECK NORMAL.
